Research Repository

Event-triggered control for networked Markovian jump systems

Wang, H, Shi, Peng, Lim, CC and Xue, Q (2015) Event-triggered control for networked Markovian jump systems. International Journal of Robust and Nonlinear Control, 25 (17). 3422 - 3438. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: network control systems
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 16 Jun 2016 00:48
Last Modified: 19 Sep 2019 06:20
URI: http://vuir.vu.edu.au/id/eprint/30590
DOI: https://doi.org/10.1002/rnc.3273
ePrint Statistics: View download statistics for this item
Citations in Scopus: 61 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar